| Model Number |
1012445-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion with moderate calcification, mild tortuosity and 90% stenosis.The 2.0x15 mm nc trek balloon dilatation catheter (bdc) could not cross the lesion due to the anatomy and there was resistance with the anatomy during removal.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.